# SDR AALA20170808002

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 89,315 hours, 14,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 47907
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS SEATS 20 TO 24 AB, INOPERABLE. REPLACED EMERGENCY LIGHTS BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
